I went to that doc Nov 12 (this past Monday) because my vagina was really itchy. The Doctor said I have bacteria (not an std) they checked my pee & everything. It was prescribed 1 full tube every night for 5 days & to apply on vulva twice a day.Today will be the 5th night. But Ive noticed that I have this cottage cheese looking discharge.Is That normal? is the gel getting rid of the beacteria?
Metro is such a powerful antibiotic/anti protozoan med, it also wipes out all the good bacteria that keep yeast in check. Call your dr to ask if they will give you a few diflucan tablets, it's an oral pill for yeast, take one as soon as yu get them filled and one the last day of treatment or the day after that. Metrogel clears up BV, but then a yeast infection almost always occurs next, that's what it sounds like you had happen. Apply some over the counter Monistat to the outside skin to soothe it and kill the yeast draining out with the gel. Trust me on this, been thru it a lot. Feel better soon. Patti
I just read your question I was terrified too. Because I had the exact same experience, but I called my obgyn and the cottege cheese stuff is just the medicine. It means its working, this is my fith day and and been trying to get that stuff out of my vagina, but the doc said dont because it wont work. I thought I was the only one that went threw this.
I also have the same thing so maybe its normal.Tonight will be my 4th night using Metro gel V and earlier today I started feeling some burning around my vigina.Is that normal shoud the burning be?
The same thing has happen to me but now I'm getting a light brownish discharge and it irritates my vigina from the inside of the lips. What's wrong with me? And I'm 4/5 weeks pregnant.
Im currently using this gel to treat BV. Also currently experiencing thick white cottage cheese like discharge w/ no smell. It was scaring me because I also have experienced yeast and completely hate it, but the fact that it's only discharge and no discomfort I'm hoping its just the gel doing work. Wishing I would've asked my doctor what type or of discharge or texture to expect.
The reason why you guys are getting the weird cottage cheese discharge without symptoms after taking Metronazidole could be from having sex. This does something. It's like getting stimulated interacts with the medicine still in your body and forms this. That has been my experience. Also do any of you notice these symptoms recurring or happening right before your period? That's what happens to me either yeast or bv ... drinking lots of water and not wearing underwear to bed helps and so does femdophilus the pill. I have been going through this for years. It's a nightmare.
It's not from having sex,it's the mess working. Trust me, I've been using this for years off n on. It always does this
This is very normal, it happens every time I've used metrogel. The medicine is strong but its not due to a yeast infection, its just the med working. Also someone mentioned that it's from having sex?? No! It's not..everyone on here is experiencing the same symptoms.. Im not active, so its not that.
I'm too glad I saw this, thank you so much because I was wondering the same thing. I am on day 3 and I'm seeing the cottage cheese now. I have noticed it before but never questioned it due to believing the metro was working. I will say though, your not supposed to have sex while your on it. Trust me I know, not something you want to do.
Oh lord am having a itch after 2 weeks on metronidazole
I have been using Nidagel for 10 days for BV and the twice a week.for 5 months but after the 10 day and just starting the first treatment to start the 5 months... Im now experincing more burning and dryness in the vagina... Im now trying to figure out what Im experiencing... has anyone gone thru this
Everybody's saying it's normal but nobody's answering the question... How long after you stop the medicine does the discharge stop?
Diagnosed with both BV and yeast. Doctor gave 10 Diflucan pills and 5 days of metronidazole. Took my last application of Metro gel on Wednesday night (still 4 more days of Diflucan) but I am still having discharge and cottage cheese on Sunday night. Starting to get worried this will never go away... Eeekkkkk!
I know this is an old question but so glad I came across it! I just finished the 5 day gel 2 days ago and this evening noticed the cottage cheese discharge. I stuck a finger in because there was so much it felt like something stuck in there. Sorry for the tmi but it freaked me out so I tried getting as much out as I could. I didn't discover this on here until afterward. I'm wondering if me trying to dig it out will mess with the medicine doing its job??
I know this is an old post but there are somewhat recent questions, I have used the Metrogel numerous times as my Ph always seems to be thrown off that's where BV derives from, the Metrogel is of course a gel that is inserted into the vagina that has active ingredients to regulate the bacteria in the vagina, the cottage cheese like discharge is the Gel itself exiting the caging as there is no where for it to go, it does not disappear the form it has taken may be due to the ingredients in the gel along with the bacteria in the vagina. In my experience after the 5 days of taking the gel I would still have the discharge for about 2 days, you have to give your body the time to cleanse itself naturally and do not try to "take it out" if the symptoms of BV have subsided after the treatment and you now have burning and itching most likely you have a yeast infection as there has to be balanced bacteria in the vagina to help find infection, contact you doc for diflucan
Hope this helped
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2012 • 2 answers
Updated 24 Dec 2016 • 1 answer
Updated 17 Dec 2018 • 2 answers
Updated 9 days ago • 3 answers
Updated 30 May 2018 • 2 answers